Upper bounds for the moments of derivatives of Dirichlet L-functions

Keiju Sono 1
  • 1 Tokyo University of Agriculture and Technology, Harumi-cho 3-8-1, Fuchu-shi, 183-8528, Tokyo, Japan

Abstract

In this paper, we give certain upper bounds for the 2k-th moments, k ≥ 1/2, of derivatives of Dirichlet L-functions at s = 1/2 under the assumption of the Generalized Riemann Hypothesis.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Bui H.M., Milinovich M.B., Central values of derivatives of Dirichlet L-functions, Int. J. Number Theory, 2011, 7(2), 371–388 http://dx.doi.org/10.1142/S1793042111004125

  • [2] Chandee V., Explicit upper bounds for L-functions on the critical line, Proc. Amer. Math. Soc., 2009, 137(12), 4049–4063 http://dx.doi.org/10.1090/S0002-9939-09-10075-8

  • [3] Chandee V., Li X., Lower bounds for small fractional moments of Dirichlet L-functions, Int. Math. Res. Not. IMRN, 2013, 19, 4349–4381

  • [4] Conrey J.B., The fourth moment of derivatives of the Riemann zeta-function, Quart. J. Math. Oxford, 1988, 39(153), 21–36 http://dx.doi.org/10.1093/qmath/39.1.21

  • [5] Davenport H., Multiplicative Number Theory, 3rd ed., Grad. Texts in Math., 74, Springer, New York, 2000

  • [6] Heath-Brown D.R., The fourth power mean of Dirichlet’s L-functions, Analysis, 1981, 1(1), 25–32 http://dx.doi.org/10.1524/anly.1981.1.1.25

  • [7] Heath-Brown D.R., Fractional moments of Dirichlet L-functions, Acta Arith., 2010, 145(4), 397–409 http://dx.doi.org/10.4064/aa145-4-5

  • [8] Koltes T., Soundararajan’s Upper Bound on Moments of the Riemann Zeta Function, Bachelor thesis, Swiss Federal Institute of Technology Zürich, Switzerland, 2010

  • [9] Michel P., VanderKam J., Non-vanishing of high derivatives of Dirichlet L-functions at the central point, J. Number Theory, 2000, 81(1), 130–148 http://dx.doi.org/10.1006/jnth.1999.2460

  • [10] Milinovich M.B., Upper bounds for moments of ζ′(ρ), Bull. Lond. Math. Soc., 2010, 42(1), 28–44 http://dx.doi.org/10.1112/blms/bdp096

  • [11] Milinovich M.B., Moments of the Riemann zeta-function at its relative extrema on the critical line, Bull. Lond. Math. Soc., 2011, 43(6), 1119–1129 http://dx.doi.org/10.1112/blms/bdr047

  • [12] Paley R.E.A.C., On the k-analogues of some theorems in the theory of the Riemann ζ-function, Proc. Lond. Math. Soc., 1931, 32, 273–311 http://dx.doi.org/10.1112/plms/s2-32.1.273

  • [13] Radziwiłł M., The 4.36th moment of the Riemann zeta-function, Int. Math. Res. Not. IMRN, 2012, 18, 4245–4259

  • [14] Rudnick Z., Soundararajan K., Lower bounds for moments of L-functions, Proc. Natl. Acad. Sci. USA, 2005, 102(19), 6837–6838 http://dx.doi.org/10.1073/pnas.0501723102

  • [15] Sono K., Lower bounds for the moments of the derivatives of the Riemann zeta-function and Dirichlet L-functions, Lith. Math. J., 2012, 52(4), 420–434 http://dx.doi.org/10.1007/s10986-012-9184-2

  • [16] Soundararajan K., The fourth moment of Dirichlet L-functions, In: Analytic Number Theory, Göttingen, June 20–24, 2005, Clay Math. Proc., 7, American Mathematical Society, Providence, 2007, 239–246

  • [17] Soundararajan K., Moments of the Riemann zeta function, Ann. of Math., 2009, 170(2), 981–993 http://dx.doi.org/10.4007/annals.2009.170.981

  • [18] Young M.P., The fourth moment of Dirichlet L-functions, Ann. of Math., 2011, 173(1), 1–50 http://dx.doi.org/10.4007/annals.2011.173.1.1

OPEN ACCESS

Journal + Issues

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.

Search